Anda di halaman 1dari 2

GROUPED

Analgesic/Antipyretic
Syrup
120 mg / 5 mL

Temperacool

Paracetamol
60 mL

60 mL Formulation 60 mL Precaution
Each 5 mL (1 teaspoonful) of Care is advised to patients with severe
contains: renal and severe hepatic impairment.
Paracetamol Paracetamol …….……120mg Paracetamol
In Strawberry flavored syrup If symptoms persist, consult your
doctor.
Temperacool Dosage
(To be given every 4 hours or as
Temperacool
prescribed by a Physician)
Adverse Effects
120 mg / 5 mL 120 mg / 5 mL Effects of Paracetamol are rare and
usually mild. Hematological reactions
Infants 3 months to under 1 year: 2.5 to
Syrup 5 mL (1/2 to 1 teaspoonful)
Syrup and hypersensitivity including skin rash
may occur.
Analgesic/Antipyretic Children 1 to 6 years old: 5 to 10 mL (1 Analgesic/Antipyretic
to 2 teaspoonful)
Storage Conditions
Contraindications Store at temperature not exceeding
25°C. Preserve in tight containers.
Paracetamol is indicated for the mild to
moderate pain (including teething pain)
and as an antipyretic.
Strawberry Flavor Strawberry Flavor
Warning
Batch no.: 3A-003
Keep out of reach to children.
Lot no.: 3A-003-09
Mfg. Date: MAR 2019
Exp. Date: MAR 2021
Manufactured by: For suspected adverse effect Manufactured by: DR no.: LMN-003
Rxtra Laboratories reaction, report to the FDA: Rxtra Laboratories
Highway 2000, Taytay, www.fda.gov.ph Highway 2000, Taytay,
Rizal Rizal
UNGROUPED